Longitudinal Dispersion in Saturated Porous Media

by Miguel A. Mariño, Asst. Prof.; Dept. of Water Sci. and Engrg., Univ. of California, Davis, CA,


Serial Information: Journal of the Hydraulics Division, 1974, Vol. 100, Issue 1, Pg. 151-157


Document Type: Journal Paper

Abstract: Analytical solutions are developed for two problems of longitudinal dispersion within semi-infinite, nonadsorbing, homogeneous, isotropic media in unidirectional flow fields. The source concentrations consist of variable inputs of contaminants. The solutions predict the distribution of contaminants resulting from the variable source concentrations. Numerical examples are presented.

Subject Headings: Pollutants | Homogeneity | Isotropy | Numerical methods | Porous media

Services: Buy this book/Buy this article

 

Return to search